# SDR CA020201014

- Difficulty date: January 28, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Cndair CL604
- System (JASC): 2720 · Rudder Control System
- Part: Nut
- Part number: MS178264
- Condition: Missing
- Location: Rudder Control
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN)  DURING A PRE-DELIVERY INSPECTION A NUT  WAS DISCOVERED MISSING ON BOLT  ON CONTROL ROD ASSEMBLY  AND TORQUE TUBE AFFECTING THE PCU RUDDER TORQUE TUBE ASSEMBLY. A FLEET INSPECTION WAS CARRIED OUT AND NO OTHER AIRCRAFT FOUND WITH SIMILAR PROBLEM.
